# SDR IPXA2023082356388

- Difficulty date: June 29, 2023
- Submitted: August 23, 2023
- Operation: Air carrier
- Aircraft: N319UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27758
- Aircraft time: 65,012 hours, 21,973 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Part number: 537213
- Part serial: NSN
- Condition: Failed
- Location: Nlg Door Rt
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT NOSE GEAR DOOR FAILED TO RETRACT. INSTALLED NLG DOOR STRUT ASSEMBLY WRT AMM 32-22-02.  RIGGED AS REQD AND PERFORMED FUNCTIONAL CHECK WRT 32-22-02.  NO DEFECTS NOTED. RII PERFORMED FOR NLG SWING REF 32-22-02. RII HAS BEEN ACCOMPLISHED AND TEMPORARY LABOR SKILL HAS BEEN REMOVED.
